Integral Equations and Operator Theory

, Volume 15, Issue 1, pp 43–71

Caratheodory interpolation kernels

  • Scott McCullough

DOI: 10.1007/BF01193766

Cite this article as:
McCullough, S. Integr equ oper theory (1992) 15: 43. doi:10.1007/BF01193766


Kernels over the unit disk for which a version of Carathéodory interpolation is true are characterized in a simple computationally verifiable manner.

MSC 1991

Primary 47A57Secondary 47A20

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Scott McCullough
    • 1
  1. 1.Dept. of MathematicsUniversity of FloridaGainesville